# SDR SWAA2022120769048

- Difficulty date: November 8, 2022
- Submitted: December 7, 2022
- Operation: Air carrier
- Aircraft: N7741C
- Make and model: Boeing 737-7BD
- Aircraft serial: 35788
- Aircraft time: 51,579 hours, 26,914 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING PANEL 561BB HAS SEVERAL FASTENERS HOLE ARE CRACKED.  PREPARED DAMAGED AREA TO APPLY THE FABRIC REPAIR PLIES, NO WATER NOTE AT ACCESS PANEL 561BB IAW SRM 51-70-04-2R-9, REPAIR 9, PARAGRAPH 4 C, D, E, F, G, H, AND I.  REPAIRED DAMAGED AREA IAW SRM 51-70-04-2R-9, REPAIR 9, PARAGRAPH 4 J, K, L, M, AND N.  PAINTED REPAIR AREA IAW SRM 51-70-04-2R-9, REPAIR 9, PARAGRAPH 4 P, AND AMM 51-21-99-300-802, PARAGRAPH 3 C.
